| Model Number |
43303 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that neonatal icu has reported that the argyle picc had issue related to luer lock being stripped.Additional information was received from the customer and stated that there were no issues initially with connecting at the luer lock on insertion, but over time it began to wear away and appeared to be stripped.The line has been indwelling for 10 days upon discovering the issue.The facility does tube change every 3 days.This baby had 3 tubing changes done.Upon 3rd tubing change, the needleless connector continued to spin and would not lock.There was no issue with the catheter connection with the butterfly.There was no patient harm reported.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2405900124 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the reported condition was observed.A corrective and preventive action has been initiated to further investigate this issue.